Post Pill Amenorrhea

4 Replies
ls - May 1

Hi I was wondering if anyone has had post pill amenrrhea. I was on BCP for 7years and came off of them in oct 2004. I started grad school and lost 15 lbs. Since then I have gained the weight back. My problem is this: my fiance and I did not have intercourse, but we did fool around. I have been so scared that i am preg. i have taken 9 tests all - i aam due to see the gyno wed. i feel like i am preg, but my fiance says that it is in my mind. i would be 6 months. a test would show up by now right? thanks

 

Ashley - May 15

i came off the pill feb05 after being on it for 10 years. i had a small period end of feb, then nothing. some cervical mucus a month ago but no period. now, cervical mucus again, kinda crampy. dr said it takes a while to get regulated. the first time i had the cm i may not have ovulated, it was just my body trying to get back to normal. he fully expects me to be having a period in the next month or so...unless i am pregnant!!! i am keeping my fingers crossed. i hope that helps!

 

gracie - May 15

I was on bc for 11 years and after going off and ttc i have had periods on and off for a year but it showed i was still ovulating. So now I am in clomid to try to get it regulated and 2mo it has worked now my period is gone so hoping for bfp to show up since it hasn't yet. Hope it is nothing else serious. The dr did tell me it does take awhile for your body to get used to being off bc. Hope this helps you some.

 

Christine - May 15

So, is it possible to get pregnant right after going off bc? I have heard conflicting answers on this. I went off a month ago, immediatly had af and then knew when I was ovulating. AF was due on 5/12 and still nothing. I've had sore b___bs, aerolas are larger then normal, heartburn headache and light nausea. Took a test this a.m. and it was negative. What should I think of all of this?

 

Ashley - May 16

it is possible...everyone is different. try to test again in a week (i know waiting is hard!) and if it is still neg, go to the doc. it just may be your body getting back to normal after your pills. good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?